Banach J. Math. Anal. is published by Duke University Press

 

 

BJMA publishes only “long” papers (with greater than or equal to 12 pages in the style of journal). “Short” papers should be submitted to AFA

 

 

All submissions should be done via its online submission at

 

http://www.editorialmanager.com/bjma/

 

 

 The BJMA is a partner in Project Euclid.

 

 

The journals are no longer open access (in general) but papers will be freely available in Project Euclid 5 years after publication. The issues before 2014 are still available on EMIS at back issues or here.

 

Volume 8 (2014)

Issue 2

Issue 1

Volume 7 (2013)

Issue 2

Issue 1

Volume 6 (2012)

Issue 2

Issue 1

Volume 5 (2011)

Issue 2

Issue 1

Volume 4 (2010)

Issue 2

Issue 1

Volume 3 (2009)

Issue 2

Issue 1

Volume 2 (2008)

Issue 2

Issue 1

Volume 1 (2007)       

Issue 2

Issue 1

 

 

 

There have been Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Visitor Counter by Digitsaccesses to this page since 1 June 2007

 

© Copyright 2015 TMRG-DUP